# SDR RAIA00705057

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N834HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145269
- Aircraft time: 16,367 hours, 14,359 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 12302328403
- Part serial: 145311
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT NR 8010 - STL - NOSE STEERING DISENGAGES WHEN TURNING.  MAINTENANCE REMOVED AND REPLACED NOSE WHEEL STEERING HANDLE, OPS CHECK GOOD.
